# SDR ABXR2020081100075

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143T15902
- Part serial: 22218
- Condition: Corroded
- Location: Bs 539
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 539.5, STRINGER 31R FOUND CORROSION ON FAIL SAFE STRAP ON FLC CUT OUT.  REPAIRED CORROSION AT STA 539.5 STR 31R ON REA 47417REA09 AND NR 0785.
